- 02-21-2009, 07:39 AM
Phenylethylamine 750 mg, 60 capsules
Phenylethylamine (PEA) is a natural neuromodulator (similar to a neurotransmitter) in your brain that helps regulate mood, focus, and stress. Your brain produces it from the essential amino acid L-Phenylalanine. It is also present in cocoa and various foods in small amounts. Exercise seems to increase PEA levels and may account for the mood boost accompanied by working out or running. Low levels of PEA have been found with those with Depression and ADHD/ADD.
May enhance mood, focus, reduce stress, and increase energy.
Commonly used by students, athletes, and bodybuilders.
Start with 1 capsule with a meal. Up to 2 capsules may be used daily or as directed by your doctor.
It may be taken on an empty stomach for a stronger effect, and is ideally used in the morning.
This product is best taken as needed. If used daily take 2-3 days off a week for best results.
Always take the lowest effective dose.
When can I feel it?
Effects are generally noticed within an hour to a few days.
Do not combine with stimulants or MAOI medications.
Do not take if you have blood pressure or heart issues, are taking any medications/supplements, or have a health condition without your doctorís advice. Discontinue use if any side effects are experienced.
This product is not recommended for long term use and is not suggested for those under 18.
*These statements have not been evaluated by the FDA. These products are not intended to diagnose, treat, cure, or prevent any disease.
I would like to give a very special thanks to Cognitive Nutrition for choosing me to run this review of their supplement.
I received my PEA a few days ago.
The first two days, I took 750mgs.
I did not notice much at that dose. I felt a slight buzz. However, it was nothing dramatic.
I have chronic stomach problems and have to commonly use narcotics. I take oxycodone. My stomach was hurting and I took one.
About I hour later when the oxycodone was truly working, I took 750mgs of PEA.
The combination was nice. I had the sensation in eyesight that I felt like I was viewing things when I smoke marijuana. It was a very pleasant effect.
- 02-21-2009, 11:50 AM
CN's PEA is dome good stuff. Been using it for awhile now. 1-1.5Grams is where its at for me. On an empty stomach of course.
02-21-2009, 03:37 PM
My dosing protocol.
Advanced PEA Dosing Protocol 12-18
1. Best results take on an empty stomach 3 hours after a meal or 30-60 mins before.
2. Day 1 start with 500 or 750 mg (1 capsule) to assess how it effects you.
(You will probably not notice an effect at this dose; however I would strongly recommend taking it so you know how 1 capsule affects you. Increase daily as below until you see ideal results then stay at that dose or reduce dose).
Day 2 take 1 capsule followed by another capsule 10 mins later.
(This is considered a PEA dosing protocol)
Day 3 take 2 capsules at once.
Day 4 take 2 capsules followed by 1 capsule 10 mins later.
Day 5 take 2 capsules followed by 2 capsules 10 mins later
Day 6 take 3 capsules followed by 2 capsule 10 mins later.
Day 7 take 4 capsules followed by 2 capsules 10 mins later.
(I strongly advise not skipping any of these steps and you should see ideal effects well before Day 7 if you don't you may have very high levels of MAO-B so take a break for 2 days then refer to #4 and restart at Day 3)
3. After finding your ideal dose it is recommended to take the lowest effective dose for you.
4. Taking it with coffee or cocoa (which have MAO-B inhibitors) can enhance/extend its effects.
5. Do not take phenibut before taking pea.
6. One dosing protocol a day is usually enough. However you can do 2-3 a day if need be.
7. Mornings are usually the best time to take it. It can be taken at night for vivid dreams.
8. Cycle off 2-3 days a week or take as needed.
02-22-2009, 03:16 PM
Yesterday (Saturday) I took three pills spaced out approximately 45 minutes apart.
Today, I took two caps at the same time on an empty stomach. I definitely feel a buzz.
Hen the PEA first starts working, I get this intense rush of warmth over my body. After that subsides I feel very focused and motivated.
The one downside of this is that for some reason it is dilating my pupils. My eyes look like Iím on drugs.
03-06-2009, 06:36 PM
Sorry, I have not updated this sooner.
I was in the hospital three times in the last two weeks. I had a seizure from my medication and fell right on my head onto the sidewalk. Then my chronic stomach problems caused me to go to the hospital. Finally, I was in a bad car accident and had to go to the hospital because I was required to. I needed x-rays. I had muscle spasms and a mild concussion.
Anyway, I find the product very euphoric, almost too euphoric. It does cause my pupils to dilate, which I do not like. Additionally, there is definitely a distinct come down and one needs to take more to keep feeling good. I find two caps at once to be my ideal dose. If I take a third cap, it upsets my stomach. It irritates my gastritis.
I have tried taking two pills then two pills again about 2 hours later. This too upsets my stomach, quite severely and is very painful. It is not worth it.
I therefore, can not truly extend this review past this. My stomach has limited my dosing protocol.
I really like the product. I find it to be a good pre-activity aid. It definitely makes me feel good and motivated. I am writing this review a few hours taking a dose of ephedrine and 2 caps of PEA pre-workout.
Products, I have used the PEA with:
Oxycodone (the effect is nice, however, it makes you very spacey)
Marijuana (I think I enjoy the green stuff better without the PEA)
Ephedrine HCL (The combination works very well. It gives you plenty of energy. However, it is a very jittery energy)
Chocamine (Very nice effects Will do again.)
Green Tea Extract (Mild effect. It made me sweat a little more thatís about it.)
03-08-2009, 05:21 PM
Are there any questions or comments?
Or anything else someone would like to see added to this review?
03-09-2009, 12:50 AM
I don't think you should be using drugs, stimulants, or supplements with your condition, and/or mixing them with prescription drugs. BTW, what "stomach condition" warrants the use of oxycodone. It is very addictive, and you will have withdrawl/addiction problems throughout your entire life. Most stomach conditions that I've seen in my years or practice are treatable with more benign medications. Oxycodone should be an acute treatment, especially for a younger person (assuming you are under 40 yo). I'm not trying to preach, but damn buddy just read your own posts and you should be able to see that there is a problem.
03-09-2009, 01:32 AM
03-09-2009, 12:49 PM
Furthermore, I did not take the oxycodone to just mix with the PEA. I had taken it already for my stomach, then a couple of hours later took the PEA to see what effect it would add.
I suffer from FMF (familial meditteranean fever). It is a gout condition that effects the abdomen. There is no cure for it. The treatment is using colchicine. However, that comes with certain side effects.
The episodes caused by the condition are very painful. The pain is bad enough to cause extreme naussea and vomitting. The pain is often described as comparable to a bout with appendicitis in the medical literature.
Once an episode starts I usually need compazine or zofran for the vomitting. I need the oxycodone to get the pain under control.
If I can not get the episode under control, i wind up in the hospital, severely dehydrated. WHen they draw blood my white blood cell count has been as high as 30,000. Furthermore, organs are usually inflamed on the cat scan, such as my appendix, illium, small intestine, and colon.
I require an IV for fluids, and the doctors usually give me 4mgs of dilaudid, via the IV, as well as zofran via the IV.
So before making some dumb assumption why dont you ask first?????
I am very educated on the mattters of my body. I have been going to some of the top doctors in the country for years now. I do not abuse drugs, and do not F*%# around when it comes to my body. Im the last person who wants to see myself sick.
03-10-2009, 10:48 AM
FMF is an extremely rare inflammatory condition that is more of an auto immune disorder, not simply a stomach problem. Now that I am aware of this, I stand by my above statements even moreso. Use of illicit drugs, and/or supplements that are not clinically tested are most definately not for a person in your situation. Perhaps not what you want to hear, but the opinion of a licensed medical professional, i.e. me.
03-15-2009, 08:27 PM
The percocet is prescribed by a pain management doctor.
I am not happy about having to take narcotics. Trust me it is not something I look favorably upon. I was taking tramadol more frequently and taking the percocet more seldomly. However, I had a seizure, that doctors believe was caused by the tramadol. I really liked the tramadol because it is non-addictive, and would not enebriate me.
The pain FMF causes in my stomach as Im sure you know, can be absolutely unbearable. Therefore, there are many times, I just need something.
I research all supplements heavilly before using them.
If you know something I do not in regards to FMF, I would gladly read it, and would appreciate anything you have to offer to teach me.
What kind of doc are you?
Similar Forum Threads
- By TmRich0808 in forum Supplement LogsReplies: 2Last Post: 10-15-2015, 05:50 PM
- By AConrad00 in forum Supplement LogsReplies: 0Last Post: 09-25-2008, 10:33 PM
- By kitchenstud in forum Supplement LogsReplies: 4Last Post: 07-26-2008, 10:53 AM
- By Jorta in forum AnabolicsReplies: 13Last Post: 11-17-2002, 01:25 PM
- By U of R Man in forum AnabolicsReplies: 18Last Post: 11-13-2002, 09:47 AM